# SDR YENA2022020400046

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 017
- Aircraft time: 42,479 hours, 27,289 cycles
- System (JASC): 3442 · Weather Radar System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

FLT # 984, RDU-BOS. AT 500' AGL ON ILS 22L IN KBOS RADAR ALTIMETERS STARTED DISAGREEING SIDE TO SIDE AND CAUSED ON RA FLAG ON PFD. EICAS MESSAGE TAIL STRIKE AVOIDANCE WAS PRESENT DURING THIS TIME AND ALL MESSAGES CLEARED BY 200' AGL; COMPLIED WITH INFO NOTICE 2022-T001, NO DEFECTS NOTED. OK FOR SERVICE SUSPECT 5G INTERFERENCE. MCC CHARLIE NOTIFIED.
